Skip to main content

Boundary regularity of weak solutions to nonlinear elliptic obstacle problems

Abstract

We study the boundary regularity of weak solutions to nonlinear obstacle problem with-obstacle function, and obtain the boundary regularity.

[123456789101112131415]

References

  1. Adams DR: Capacity and the obstacle problem. Applied Mathematics and Optimization. An International Journal 1982,8(1):39–57.

    Article  MathSciNet  MATH  Google Scholar 

  2. Chiacchio F: Regularity for solutions of nonlinear elliptic equations with natural growth in the gradient. Bulletin des Sciences Mathématiques 2000,124(1):57–74.

    Article  MathSciNet  MATH  Google Scholar 

  3. Choe HJ: A regularity theory for a general class of quasilinear elliptic partial differential equations and obstacle problems. Archive for Rational Mechanics and Analysis 1991,114(4):383–394. 10.1007/BF00376141

    Article  MathSciNet  MATH  Google Scholar 

  4. Choe HJ, Lewis JL: On the obstacle problem for quasilinear elliptic equations of Laplacian type. SIAM Journal on Mathematical Analysis 1991,22(3):623–638. 10.1137/0522039

    Article  MathSciNet  MATH  Google Scholar 

  5. Evans LC: Partial Differential Equations, Graduate Studies in Mathematics. Volume 19. American Mathematical Society, Rhode Island; 1998:xviii+662.

    Google Scholar 

  6. Fuchs M: Hölder continuity of the gradient for degenerate variational inequalities. Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods 1990,15(1):85–100.

    Article  MathSciNet  MATH  Google Scholar 

  7. Giaquinta M: Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Annals of Mathematics Studies. Volume 105. Princeton University Press, New Jersey; 1983:vii+297.

    Google Scholar 

  8. Heinonen J, Kilpeläinen T: On the Wiener criterion and quasilinear obstacle problems. Transactions of the American Mathematical Society 1988,310(1):239–255. 10.1090/S0002-9947-1988-0965751-8

    Article  MathSciNet  MATH  Google Scholar 

  9. Lieberman GM: The natural generalization of the natural conditions of Ladyzhenskaya and Ural'tseva for elliptic equations. Communications in Partial Differential Equations 1991,16(2–3):311–361. 10.1080/03605309108820761

    Article  MathSciNet  MATH  Google Scholar 

  10. Lindqvist P: Regularity for the gradient of the solution to a nonlinear obstacle problem with degenerate ellipticity. Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods 1988,12(11):1245–1255.

    Article  MathSciNet  Google Scholar 

  11. Michael JH, Ziemer WP: Interior regularity for solutions to obstacle problems. Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods 1986,10(12):1427–1448.

    Article  MathSciNet  MATH  Google Scholar 

  12. Mu J: Higher regularity of the solution to the -Laplacian obstacle problem. Journal of Differential Equations 1992,95(2):370–384. 10.1016/0022-0396(92)90036-M

    Article  MathSciNet  MATH  Google Scholar 

  13. Tan Z, Yan ZQ: Regularity of weak solutions to some degenerate elliptic equations and obstacle problems. Northeastern Mathematical Journal. Dongbei Shuxue 1993,9(2):143–156.

    MathSciNet  MATH  Google Scholar 

  14. Yang J: Regularity of weak solutions to quasilinear elliptic obstacle problems. Acta Mathematica Scientia. Series B. English Edition 1997,17(2):159–166.

    MathSciNet  MATH  Google Scholar 

  15. Zheng SZ: Partial regularity of -harmonic systems of equations and quasiregular mappings. Chinese Annals of Mathematics. Series A. Shuxue Niankan. A Ji 1998,19(1):63–72. translation in Chinese Journal of Contemporary Mathematics 19 (1998), no. 1, 19–30

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to M Junxia.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( https://creativecommons.org/licenses/by/2.0 ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Junxia, M., Yuming, C. Boundary regularity of weak solutions to nonlinear elliptic obstacle problems. Bound Value Probl 2006, 72012 (2006). https://doi.org/10.1155/BVP/2006/72012

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/BVP/2006/72012

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Weak Solution
  • Functional Equation